# SDR SWAA970547

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Low Oil
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE, NR 1 CSD BECAME INOPERATIVE.  ALSO, NOTED FLUID OVER TOP OF LEFT WING.  AIRCRAFT DIVERTED TO ELP AND MADE AN UNEVENTFUL LANDING.  SERVICED CSD, FUEL LEAK INSPECTED WITHIN M/M LIMITS.
